Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Functorial finite subcategories over triangular matrix rings

Author: S. O. Smalø
Journal: Proc. Amer. Math. Soc. 111 (1991), 651-656
MSC: Primary 16D90; Secondary 16D20, 16P20, 18A25
MathSciNet review: 1028295
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \Lambda $ and $ \Gamma $ be Artin algebras, $ M$ a $ \Gamma - \Lambda $-bimodule, and $ R$ the triangular matrix ring of $ \Lambda ,\Gamma $, and $ M$; assume that $ R$ is also an Artin algebra. The $ R$-modules are triples $ (U,V,f)$ where $ U$ is a $ \Lambda $-module, $ V$ is a $ \Gamma $-module, and $ f$ is a $ \Gamma $-homomorphism from $ M \otimes U$ to $ V$. For an Artin algebra $ S$, let $ \operatorname{mod} S$ denote the category of finitely generated $ S$-modules. For full subcategories $ S$ of $ \operatorname{mod} \Lambda $ and $ T$ of $ \operatorname{mod} \Gamma $, let $ \operatorname{mod} R_T^S$ denote the full subcategory consisting of the modules $ (U,V,f)$, where $ U$ is in $ S$ and $ V$ is in $ T$. In this paper it is proved that $ \operatorname{mod} R_T^S$ is functorially finite in $ \operatorname{mod} R$ if and only if $ S$ is functorially finite in $ \operatorname{mod} \Lambda $ and $ T$ is functorially finite in $ \operatorname{mod} \Gamma $. Using this result, we increase the known examples of functorially finite subcategories considerably, hence also the classes of subcategories having relative almost split sequences.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16D90, 16D20, 16P20, 18A25

Retrieve articles in all journals with MSC: 16D90, 16D20, 16P20, 18A25

Additional Information

PII: S 0002-9939(1991)1028295-9
Article copyright: © Copyright 1991 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia